# SDR YENA20110427242

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 13,692 hours, 8,260 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 187781621
- Condition: Burned
- Location: Galley
- Part time: 16,906 hours, 7,520 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE - CREW REPORTED BURNING PLASTIC SMELL IN FWD GALLEY. GALLEY WORK LIGHTS AND COFEE POTS WERE TURNED OFF AND SMELL DISAPPEARED. FOUND SOURCE OF ODOR COMING FROM NR 1 COFFEEMAKER.  R & R COFFEEMAKER IAW AMM 25-37-03. OPS CK GOOD.
